MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIM 4K COUPLER, 20MM, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE AIM 4K COUPLER, 20MM, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1688020122
Medical Device Problem Codes Fogging (1253); Poor Quality Image (1408)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was an unclear image.
 
Event or Problem Description
It was reported that there was an unclear image.
 
Additional Manufacturer Narrative
Alleged failure: foggy image.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Root cause: no problem found.The coupler is in good condition and functions according to specifications.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
AIM 4K COUPLER, 20MM, C-MOUNT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10273932
Report Number0002936485-2020-00274
Device Sequence Number19546399
Product Code GCJ
UDI-Device Identifier07613327382389
UDI-Public07613327382389
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K182160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1688020122
Device Catalogue Number1688020122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2020
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer06/18/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1